Advances in Theoretical and Mathematical Physics

Volume 14 (2010)

Number 2

2D and 3D topological field theories for generalized complex geometry

Pages: 695 – 725

DOI: http://dx.doi.org/10.4310/ATMP.2010.v14.n2.a9

Authors

Alberto S. Cattaneo

Jian Qiu

Maxim Zabzine

Abstract

Using the Alexandrov-Kontsevich-Schwarz-Zaboronsky (AKSZ) prescription we construct 2D and 3D topological field theories associated to generalized complex manifolds. These models can be thought of as 2D and 3D generalizations of A- and B-models. Within the BV framework we show that the 3D model on a two-manifold cross an interval can be reduced to the 2D model.

Full Text (PDF format)